Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have no taste and i cant smell anything after taking of diprofos injection

hi,i m a 28 years old female, please i need a quick treatment for no smell & no taste, noting that last Jan i ve took soli pred tablets & it gave a ver good results, then last April the problem started again, i ve took solu- cortef injection a week ago, it worked at the same day after may be one hour but till now i couldn t smell or taste except a few minutes ever day,then a doctor advised me to take diprofos injection as long as one week have been passed but i m afraid if it may be a strong dose of cortison, thx
Asked On : Tue, 24 May 2011
Answers:  2 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
hi,i'm a 28 years old female, please i need a quick treatment for no smell & no taste, noting that last Jan i've took soli pred tablets & it gave a ver good results, then last April the problem started again, i've took solu- cortef injection a week ago, it worked at the same day after may be one hour but till now i couldn't smell or taste except a few minutes ever day,then a doctor advised me to take diprofos injection as long as one week have been passed but i'm afraid if it may be a strong dose of cortison, thx
Answered: Tue, 24 May 2011
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
Hi, you young lady,
To my opinion you require thorough investigations about your complaints.
Only to take steroids will not help you much for a long time.
The exact diagnosis and then the proper treatment will give you better results.
Please, contact a reputed ENT surgeon for further workup.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor